# SDR ASAA2019092730840

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 17,018 hours, 5,508 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LEFT HAND VBV ACTUATOR CONNECTOR HARNESS J10 (VBV-B SIDE) INSULATION IS DAMAGED. GROUNDED - YES. REMOVED & REPLACED J10 HARNESS REF B737-900 AMM 73-21-06-400-802-F00. ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00. ALL TESTS PASSED.
